# SDR TRBA20120723001

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 32,100 hours, 34,750 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 223
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT UPON LANDING THE LANDING GEAR WOULD NOT EXTEND.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. R & R THE LANDING GEAR CONTROL LEVEL IAW MM 32-31-81.  EXTENSION AND RETRACTION PERFORMED FOUND OK IAW MM 32-31-00. AIRCRAFT RETURNED TO SERVICE.
